# SDR UIEA2025102201276

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N862GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67149
- Aircraft time: 12,601 hours, 1,986 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

"STAB TRIM UNSCHD" EICAS MOMENTARILLY ON CLIMBOUT THEN AGAIN IN CRUISE, COMPLIED WITH ELC. RIGHT AUTOPILOT ENGAGED FOR BOTH.  PLF MSG 27392 UNSCHD TRIM DETECTED (YSM'S) NOTED REF FIM 27-41-00-810-920. WIRING CHK PERFORMED DM4694CA PIN K10 / K11 TO DB189C PIN 5 & 4 FND "SATIS" PER WDM 27-41-12. FURTHER WIRING CHKD FROM DM14693CA PIN K10/ K11 TO DB188C PIN 5 / 4., FND "SATIS" IAW WDM 27-41-22. LP 1938347 M2: ALL CONNECTORS RESTORED TO ORIGINAL POS AND CHKD "SATIS". LT YSM REPLACED AND TEST PASS IAW AMM 27-09-06 & AIPC 27-21-02-01 )
